About DJPS    Editorial Board        Secretary of Journal    Events & News         



Diyala Journal for Pure Science

Scientific Refereed Journal Published By College of Science - University of Diyala


Admin of Website


Diyala Journal for Pure Science DJPS

P- ISSN:2222-8373, E-ISSN:2518-9255

Volume 16, Issue 1 , January  2020




A New Algorithm Using Ranking Function to Solve Fuzzy Transportation Problem


Anfal Hasan Dheyab and Mukdad Qaess Hussain


Year: 2020, Volume: 16, Issue: 1


Pages: 31-36 , DOI: https://dx.doi.org/10.24237/djps.16.01.507B 


Download :  




In this paper a new algorithm is used which depending on ranking function for conclusion an optimal solution when transportation cost, sources to destination are fuzzy and were represented by abnormal triangular fuzzy numbers. A numerical example is given to display the efficiency of this algorithm.


Keywords:  Fuzzy numbers, Fuzzy transportation problem, Triangular membership function, Ranking function.

Copyright © 2017 Diyala Journal For Pure Science (DJPS) . All rights reserved